Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Independence of resultants


Author: Th. Motzkin
Journal: Bull. Amer. Math. Soc. 54 (1948), 360-365
DOI: https://doi.org/10.1090/S0002-9904-1948-09005-X
Cited work: Bull. Amer. Math. Soc., Volume 51, Number 12 (1945), 976--984
This work is cited by: Bull. Amer. Math. Soc., Volume 54, Number 4 (1948), 352--360
MathSciNet review: 0024412
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09005-X